RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 1, Pages 3–36 (Mi izv273)  

This article is cited in 4 scientific papers (total in 4 papers)

On four-sheeted polynomial mappings of $\mathbb C^2$. II. The general case

A. V. Domrina


Abstract: In this paper we prove that there are no four-sheeted polynomial mappings of $\mathbb C^2$ into itself whose Jacobian is a non-zero constant.

DOI: https://doi.org/10.4213/im273

Full text: PDF file (2804 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:1, 1–33

Bibliographic databases:

MSC: 13B10, 14E05
Received: 05.03.1998

Citation: A. V. Domrina, “On four-sheeted polynomial mappings of $\mathbb C^2$. II. The general case”, Izv. RAN. Ser. Mat., 64:1 (2000), 3–36; Izv. Math., 64:1 (2000), 1–33

Citation in format AMSBIB
\Bibitem{Dom00}
\by A.~V.~Domrina
\paper On four-sheeted polynomial mappings of~$\mathbb C^2$. II. The general case
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 1
\pages 3--36
\mathnet{http://mi.mathnet.ru/izv273}
\crossref{https://doi.org/10.4213/im273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1752579}
\zmath{https://zbmath.org/?q=an:0962.14038}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 1
\pages 1--33
\crossref{https://doi.org/10.1070/im2000v064n01ABEH000273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087745000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746996911}


Linking options:
  • http://mi.mathnet.ru/eng/izv273
  • https://doi.org/10.4213/im273
  • http://mi.mathnet.ru/eng/izv/v64/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Orevkov, “Counterexamples to the “Jacobian Conjecture at Infinity””, Proc. Steklov Inst. Math., 235 (2001), 173–201  mathnet  mathscinet  zmath
    2. A. V. Domrina, “A Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity”, Proc. Steklov Inst. Math., 253 (2006), 51–56  mathnet  crossref  mathscinet  elib
    3. Zoladek H., “An application of Newton-Puiseux charts to the Jacobian problem”, Topology, 47:6 (2008), 431–469  crossref  mathscinet  zmath  isi  scopus
    4. Borisov A., “On Two Invariants of Divisorial Valuations At Infinity”, J. Algebr. Comb., 39:3 (2014), 691–710  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:85
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019